# SDR DALA2019100905793

- Difficulty date: October 9, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 76,629 hours, 15,072 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CRACK AT FWD OUTER CHORD AT S-7R STA1809, LENGTH IS 5MM,AS REMARKED. PERFORMED THE REPAIR CRACK FWD OUTER CHORD AT S-7R STA1809 IAW W/C 5310-01380-06 AND B767-400 SRM 53-80-08 REPAIR 9,REV.58 09/05/2019.PLS DO A SUPPLEMENTAL INSPECTION AS PER B767-400 SRM53-80-08 REPAIR 9,TABLE 202 FOR INSPECTION DETAIL. (LP1307005)
